MathSciNet Relay Station
MathSciNet bibliographic data
MR2240913 (2008h:57027) 57M50 (37D99 37E30)
Hironaka, Eriko; Kin, Eiko A family of pseudo-Anosov braids with small dilatation. Algebr. Geom. Topol. 6 (2006), 699–738 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement